# SDR QXEA2011101301010

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 24,558 hours, 25,508 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, NOSE DOOR LIGHT REMAINED ILLUMINATED AND LOUD RATTLING NOISE FROM NOSE AREA ENSUED.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL. INSPECTED NLG AND DOORS AND INTEROGATED PSEU FOR FAULT CODES.  NO DEFECTS NOTED.  BLEED NR 2 HYD SYS AND PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS.  FUNCTION CHECK GOOD.  PERFORMED AN ADDITIONAL 20 GEAR SWINGS, NO DEFECTS NOTED AND  NO FAULTS WERE LOGGED IN THE PSEU.  ADJUSTED NGDRCL PROX SENSOR.  RETURNED TO SERVICE.  NO PARTS REPLACED.
